Address book


Staff Structures


Back to the list


Professoressa Associata





Annalisa Cesaroni, Treviso, 08/02/1976, two children (2006, 2010).
From 1/11/2007 to 28/02/2019 assistant professor at University of Padova.
Since 1/03/2019 associate professor at University of Padova.
13/07/2000: master degree in Mathematics, Padova, grade 110/110 cum laude.
19/11/2004: PhD in Mathematics, Padova.

Supervision of master thesis.
-Matteo Basei, master thesis, Optimal exercise of swing contracts in energy markets: an integral constrained stochastic optimal control problem, july 2012 (in collaboration with T. Vargiolu).
-Anna Zanin,master thesis, Stabilization to a constant of the solution to the Cauchy problem for the fractional heat equation, February 2015.
-Chiara Semenzato, master thesis, A classical problem in the calculus of variations: the brachistochrone, September 2015.

Visits abroad.
-School of Mathematics and Statistics, University of Melbourne, Australia, invited by professors Enrico Valdinoci and Serena Dipierro, February-March 2017 (2 weeks).
-Institut Mittag-Leffler, Stockholm (Sweden), special trimester on Homogenization and Random Phenomenon, organized by H. Shahgholian and P.E. Souganidis, September-October 2014 (90 days).
-University of Fukuoka, Japan, invited by professor Hiroyoshi Mitake, June 2013 (12 days).
-Institut H. Poincaré, Paris, special trimester Dynamique des fronts reactifs, September-December 2002 (4 months).

Seminar and invited conferences (last 5 years)
-Seminari di Analisi, Dipartimento di Matematica, La Sapienza, Aprile 2018.
-Workshop ANR Mean Field Games, Tours, Francia, Marzo 2018.
-CRM workshop Curves and Networks in Geometric Analysis, Pisa, June 2017.
-Short course (5 hours) at Indam Intensive Period "Contemporary research in elliptic PDEs and related topics", University of Bari, organized by Serena Dipierro, Bari, May 2017.
-Pure Mathematics Seminar, School of Mathematics and Statistics, University of Melbourne, Australia, March 2017.
-Seminar of Calculus of Variations, University of Pisa, January 2017.
-Workshop on Hamilton-Jacobi Equations, Fudan University, Shanghai, China , July 24-30, 2016.
-Conference New trends in nonlinear PDEs: from theory to applications, Cardiff School of Mathematics, UK, June 20-24, 2016.
-Seminar at University of Roma Tor Vergata, March 2016.
-Minisymposium Control Problems Related to Hyperbolic Equations, SIAM Conference on Control and its Applications, Paris, France, July 2015.
-Workshop The Hamilton-Jacobi equation: at the crossroads of PDE, Dynamical Systems and Geometry, Cortona, Italy, June 2015.
-Workshop PDEs and Related Topics in Nonlinear Problems, Hiroshima, Japan, February 2014.
-Seminar at University Milano Bicocca, February 2014.
-Functional Equation Seminar, University of Kyushu, Japan, June 2013.
-Seminar at Sapienza University, Rome, February 2013.
-SADCO Internal Research Review, Madeira (Portugal), January 2013.
-Seminar of Nonlinear Analysis, University of Milano, January 2013.

Organization of conferences.
-Special session Recent developments related to conservation laws and Hamilton-Jacobi equations, AIMS Meeting,Orlando, Florida, USA, July 2016.
-Analysis and Control on Networks: trends and perspectives, Padova, March 2016.
-Nonlinear PDEs: Optimal Control, Asymptotic Problems and Mean Field Games, Padova, February 2016.
-Mean Field Games and Related Topics - 2, Padova, September 2013.
-Geometric PDEs and applications, Padova, April 2012.


web page

Office hours

  • Monday from 12:30 to 13:30
    at Stanza 5DA9 DIpartimento di Matematica Tullio Levi Civita
    La docente e' disponibile a ricevimenti in altri orari, si chiede di prendere appuntamento per email


List of the publications in the last 5 years (for a complete list see the personal web page

-A. Cesaroni, M. Novaga The isoperimetric problem for nonlocal perimeters, Discrete Contin. Dyn. Syst. Ser. S. 11 (2018), no 3, 425-440.
-A. Cesaroni, S. Dipierro, M. Novaga, E. Valdinoci Minimizers for nonlocal perimeters of Minkowski type, Calc. Var. Partial Differential Equations 57 (2018), n 64.
-A. Cesaroni, M. Novaga Isoperimetric problems for a nonlocal perimeter of Minkowski type, Geometric Flows 2 (2017), 86-93.
-A. Cesaroni, N. Dirr and M. Novaga, Homogenization of a semilinear heat equation , J. Éc. polytech. Math. 4 (2017), 633--660.
-A. Cesaroni, M. Novaga, Volume constrained minimizers of the fractional perimeter with a potential energy, Discrete Contin. Dyn. Syst. Ser. S. 10 (2017), no 4, 715--727.
-M. Bardi, A. Cesaroni Liouville properties and critical value of fully nonlinear elliptic operators, J. Differential Equations 261 (2016), no 7, 3755-3799.
-A. Cesaroni, N. Dirr, C. Marchi, Homogenization of a mean field game system in the small noise limit, SIAM J. Math. Anal. 48 (2016), no 4, 2701--2729.
-A. Cesaroni, N. Dirr and M. Novaga, Asymptotic speed of propagation for a viscous semilinear parabolic equation, ESAIM Proceedings and Surveys, vol. 54 (2016), 45-53.
-M. Bardi, A. Cesaroni, L. Rossi, Nonexistence of nonconstant solutions of some degenerate Bellman equations and applications to stochastic control, ESAIM Control Optim. Calc. Var. 22 (2016), no 3, 842--861.
-D. Castorina, A. Cesaroni, L. Rossi, Large time behavior of solutions to a degenerate parabolic Hamilton-Jacobi-Bellman equation, Comm. Pure Applied Analysis 15 (2016), n. 4, 1251--1263.
-M. Bardi, A. Cesaroni, A. Scotti , Convergence in Multiscale Financial Models with Non-Gaussian Stochastic Volatility, ESAIM Control Optim. Calc. Var. 22 (2016), no 2, 500-518.
-M. Bardi, A. Cesaroni, D. Ghilli, Large deviations for some fast stochastic volatility models by viscosity methods , Discrete Contin. Dyn. Syst. A. 35 (2015), n. 9, 3965 - 3988.
-A. Cesaroni, C.B. Muratov, M. Novaga, Front propagation in geometric and phase field models of stratified media , Arch. Ration. Mech. Anal. 216 (2015), n. 1, 153-191.
-M. Basei, A. Cesaroni, T. Vargiolu, Optimal exercise of swing contracts in energy markets: an integral constrained stochastic optimal control problem , SIAM J. Finan. Math. 5 (2014), no 1, 581–608.
-A. Cesaroni, M. Novaga, E. Valdinoci, A symmetry result for the Ornstein-Uhlenbeck operator, Discrete Contin. Dyn. Syst. 34 (2014), no 6, 2451 - 2467.
-A. Cesaroni, C. Muratov and M. Novaga, Asymptotic behavior of attractors for inhomogeneous Allen-Cahn equations, "Mathematical Analysis of Pattern Formation Arising in Nonlinear Phenomena", RIMS Kokyuroku, vol. 1924 (2014), 97-114.
-A. Cesaroni, M. Novaga, Long-time behavior of the mean curvature flow with periodic forcing, Comm. Partial Differential Equations 38 (2013), no 5, 780-801.
-A. Cesaroni, M. Novaga, A. Pinamonti, One-dimensional symmetry for semilinear equations with unbounded drift, Commun. Pure Appl. Anal. 12 (2013), no 5, 2203-2211.

Research Area

Multiscale problems in optimal control of nonlinear systems and application to financial problems.

Zero sum differential games and mean field games.

Asymptotic problems for nonlinear partial differential equations, with applications to front propagation and geometric evolutions.